# SDR SWAA970679

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, FOUND FLOORBEAM STRAP CRACKED AT BS 344, WL 210.  REPAIRED PER BOEING SRM.
